# SDR FDEA202011172895

- Difficulty date: November 17, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 88,281 hours, 20,145 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Guide
- Part number: ARG72681
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AT GEAR RETRACTION, RIGHT MAIN INDICATED UNSAFE RAN QRH, CYCLED GEAR WITH NO CHANGE.  LANDED WITH ALL INDICATING SAFE, NO FUTURE PROBLEMS.  WITH GEAR RETRACTED FOUND BRAKE HARNESS CATCHING ON SENSOR ARM.  INDICATION SHOWING RED WITH HANDLE UP AND HYD POWER APPLIED.  FOUND BROKEN CLAMP ON GEAR STRUT, REPLACED CLAMP.  RETRACTED GEAR, INDICATION WAS NORMAL.
